# SDR FDEA201712063434

- Difficulty date: December 6, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AJC741595
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT LOWER FWD EDGE OF INLET HAS HEAVY WEAR FROM FAN COWL WHEN CLOSED. FABRICATE AND INSTALLED AJC7415-95 PANEL PER DAC DRAWING AJC7415.
